# SDR REXA2016040400643

- Difficulty date: April 4, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N8883E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7883
- Aircraft time: 25,158 hours, 22,670 cycles
- System (JASC): 5751 · Ailerons
- Part: Panel
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AILERON LE PANELS HAVE NUMEROUS CHAFE AREAS, VIEW WITH AILERON UP.  INBD & OTBD PANELS FOUND TO BE IN LIMITS IAW SRM 57-60-00.  CTR PANEL OUT OF LIMITS IAW SRM 52-60-00.  RECEIVED NEW CTR PANEL.  LOCATED & DRILLED IAW SRM 51-40-11.
